# SDR FDEA201009053288

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SR1055000430
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON RIGHT HAND HORIZONTAL STABILIZER UPPER SURFACE,   ADJACENT TO REAR SPAR AT STA XE 84. EXISTING REPAIR AT RIGHT HAND HORIZONTAL STABILIZER UPPER SURFACE, ADJACENT TO   REAR SPAR AT STA XE 84 EVALUATED, FOUND WITH SHORT EDGE MARGIN.  RIGHT HORIZONTAL STABILIZER UPPER SURFACE AT STA XE 84, REPAIR CARRIED OUT PER EA 8-5510-143732,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
